# SDR SIMA201912095004

- Difficulty date: November 25, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,898 hours, 15,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER COCKPIT FLOOR BEAM AT BL 12.00 IS CRACKED, LOCATED JUST FWD OS FS280.00. -C/A-REPAIRED RH CENTER COCKPIT FLOOR BEAM AT BL12.00 IAW SRM CH. 53-11-43-200-003.
